Формула Карлемана для функций от матриц

Г. Худайберганов

Sibirskij matematiceskij zurnal (1988)

  • Volume: 29, Issue: 1, page 207-208
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Худайберганов, Г.. "Формула Карлемана для функций от матриц." Sibirskij matematiceskij zurnal 29.1 (1988): 207-208. <http://eudml.org/doc/62948>.

author = {Худайберганов, Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {holomorphic functions of matrices},
language = {rus},
number = {1},
pages = {207-208},
publisher = {Izd. AN SSSR},
title = {Формула Карлемана для функций от матриц},
url = {http://eudml.org/doc/62948},
volume = {29},
year = {1988},

AU - Худайберганов, Г.
TI - Формула Карлемана для функций от матриц
JO - Sibirskij matematiceskij zurnal
PY - 1988
VL - 29
IS - 1
SP - 207
EP - 208
LA - rus
KW - holomorphic functions of matrices
UR - http://eudml.org/doc/62948
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.